# SDR SWAA2016061352764

- Difficulty date: May 15, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 42,246 hours, 30,825 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A2982
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD OF DEFLECTOR, RIB CRACKED AT THE UPPER PANEL'S MID STIFFENER.  R & R RIB IAW SRM AND DWG.
